# SDR DALA2021111607079

- Difficulty date: August 8, 2018
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,188 hours, 38,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 CRACK FINDINGS AT STA 1640 LHS FRAME PER EM 5311-01218-01 REPAIR ACCOMPLISHED PER ERA 570518-14AD. CORRECTIVE ACTION: ER/A 570518-14 WAS REVISED TO REV A. (0685716)
